# SDR JIKA2014073101

- Difficulty date: July 31, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N31704
- Make and model: Beech 1900C
- Aircraft serial: UB12
- Aircraft time: 37,222 hours, 50,158 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: MS2874140226
- Condition: Leaking
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LANDING THE PILOT REPORTED THERE WAS NO PRESS ON THE RT BRAKE.  TAXIED TO PARKING WITHOUT INCIDENT.  INSPECTED THE RT BRAKE SYS & FOUND THE FLEXIBLE BRAKE LINE PN MS28741-4-0226 LEAKING AT THE FITTING.  REPLACED BRAKE LINE, BLEED BRAKE SYS.  RT BRAKE OPERATIONS CHECKED OK.
